X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2188) 2188
Conference Proceeding (43) 43
Book Chapter (39) 39
Book / eBook (10) 10
Dissertation (8) 8
Publication (3) 3
Magazine Article (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1037) 1037
mathematics, applied (469) 469
analysis (414) 414
bounded rationality (320) 320
mathematics, general (228) 228
mathematical analysis (203) 203
studies (179) 179
analytic functions (149) 149
bounded analytic functions (140) 140
algebra (138) 138
mathematical models (135) 135
operators (114) 114
economics (113) 113
mechanics (113) 113
algorithms (104) 104
research (87) 87
mathematical functions (86) 86
management (85) 85
mathematical theorems (84) 84
decision making (82) 82
economic models (82) 82
computer simulation (81) 81
analytic-functions (80) 80
uncertainty (78) 78
automation & control systems (77) 77
applications of mathematics (76) 76
engineering (74) 74
physics (74) 74
approximation (73) 73
functional analysis (73) 73
stability (73) 73
computer science (70) 70
mathematics, interdisciplinary applications (70) 70
convergence (69) 69
optimization (65) 65
rationality (65) 65
decision-making (64) 64
engineering, electrical & electronic (64) 64
geometry (64) 64
economic theory (63) 63
spaces (62) 62
bounded variation (61) 61
polynomials (60) 60
operations research & management science (59) 59
banach space (57) 57
dynamics (56) 56
behavior (53) 53
bounded boundary rotation (53) 53
physics, mathematical (53) 53
systems (52) 52
information (51) 51
mathematics - functional analysis (50) 50
game theory (47) 47
differential equations (45) 45
economics / management science (44) 44
engineering, mechanical (44) 44
bounded symmetric domains (43) 43
mechanical engineering (43) 43
simulation (43) 43
theorem (43) 43
choice (42) 42
control systems (42) 42
statistics & probability (42) 42
theorems (42) 42
bounded analytic function (41) 41
multipliers (41) 41
usage (41) 41
bergman spaces (40) 40
composition operator (40) 40
methods (40) 40
operator theory (40) 40
partial differential equations (40) 40
abstract harmonic analysis (39) 39
applied mathematics (38) 38
banach-spaces (38) 38
business (37) 37
computer science, artificial intelligence (37) 37
bounded analytic-functions (36) 36
coefficients (36) 36
complex variables (36) 36
computer science, theory & methods (36) 36
h-infinity (36) 36
mathematics - complex variables (36) 36
numerical analysis (36) 36
theoretical, mathematical and computational physics (36) 36
unit ball (36) 36
bounded domains (35) 35
interpolation (35) 35
physics, fluids & plasmas (35) 35
bounded domain (34) 34
fourier analysis (34) 34
analytic function (33) 33
dynamical systems (33) 33
equilibrium (33) 33
learning (33) 33
dynamical systems and ergodic theory (32) 32
functions of bounded variation (32) 32
weighted composition operator (32) 32
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2278) 2278
Japanese (14) 14
French (12) 12
Russian (6) 6
German (5) 5
Korean (2) 2
Catalan (1) 1
Chinese (1) 1
Czech (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Advances in Mathematics, ISSN 0001-8708, 04/2018, Volume 329, pp. 157 - 173
.... Given a Banach space X, we study the Cluster Value Problem for the ball algebra Au(BX), the Banach algebra of all uniformly continuous holomorphic functions on the unit ball BX... 
Ball algebra | Corona Theorem | Analytic functions of bounded type | Cluster value problem | Fiber | Spectrum | MATHEMATICS | SPACES
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2018, Volume 2018, Issue 1, pp. 1 - 13
In this paper, we investigate the Bohr-type radii for several different forms of Bohr-type inequalities of analytic functions in the unit disk, we also investigate the Bohr-type radius... 
30C45 | 30H05 | Analysis | 30A10 | Mathematics, general | Mathematics | Bohr–Rogosinski sum | Applications of Mathematics | Bounded analytic function | Bohr radius | Bohr-type radius | MATHEMATICS | MATHEMATICS, APPLIED | POWER-SERIES | THEOREM | Bohr-Rogosinski sum | Taylor series | Analytic functions | Mathematical analysis | Inequalities | Research
Journal Article
Mathematica Bohemica, ISSN 0862-7959, 2018, Volume 143, Issue 4, pp. 339 - 354
Journal Article
Journal of functional analysis, ISSN 0022-1236, 2016, Volume 271, Issue 10, pp. 2899 - 2943
We address the problem of studying the boundedness, compactness and weak compactness of the integral operators Tg(f)(z)=∫0zf(ζ)g′(ζ)dζ acting from a Banach... 
Integral operators | Space of bounded analytic functions | MATHEMATICS | TOEPLITZ | DISK ALGEBRA | INEQUALITY | HOLOMORPHIC-FUNCTIONS | H-INFINITY | BERGMAN SPACES
Journal Article
1989, Pitman research notes in mathematics series, ISBN 0582018560, Volume 206., 347
Book
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, ISSN 1239-629X, 2019, Volume 44, Issue 2, pp. 601 - 613
In the paper composition operators acting on quasi-Banach spaces of analytic functions on the unit disc of the complex plane are studied... 
MATHEMATICS | absolutely summing operators | interpolation space | composition operators | order bounded operators | Hardy space | growth spaces
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2016, Volume 41, Issue 2, pp. 813 - 816
The paper shows that for any G(delta) set F of Lebesgue measure zero on the unit circle T there exists a function f is an element of H-infinity such that the radial limits of f exist at each point of T and vanish precisely on F... 
Bounded analytic function | Radial limit | Fatou point | Rubel's problem | MATHEMATICS | radial limit
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 6/2012, Volume 271, Issue 1, pp. 139 - 155
In this note we introduce the notion of t-analytic sets. Using this concept, we construct a class of closed prime ideals in Banach function algebras and discuss some problems related to Alling’s conjecture in H... 
Closed prime ideals | t -Analytic sets | Douglas algebras | Alling’s conjecture | Mathematics, general | Primary 46J15 | Mathematics | Bounded analytic functions | Banach function algebras | Secondary 30H50 | Regularity points | t-Analytic sets | Alling's conjecture | GLEASON PARTS | H-INFINITY | MULTIPLICATION OPERATORS | MATHEMATICS | SUPPORT SETS | STABLE RANK | K-HULLS | Algebra | Mathematics - Functional Analysis
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 08/2017, Volume 290, Issue 11-12, pp. 1612 - 1629
We show that a weighted shift on a directed tree is related to a multiplier algebra of coefficients of analytic functions... 
Weighted shift on a directed tree | bounded point evaluation | multiplication operator | Primary: 47B37; Secondary: 47L75 | MATHEMATICS | OPERATORS | Mathematics - Functional Analysis
Journal Article
Bulletin of the Australian Mathematical Society, ISSN 1755-1633, 2019, Volume 101, Issue 3, pp. 1 - 11
We give a partial answer to a question attributed to Chris Miller on algebraic values of certain transcendental functions of order less than one... 
MATHEMATICS | NUMBER | transcendental functions | algebraic points | bounded height | POINTS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2014, Volume 411, Issue 1, pp. 372 - 380
For a Tychonoff space X, we denote by C (X) and C (X) the space of continuous real-valued functions on X equipped with the topology of pointwise convergence and the compact-open topology respectively... 
C(X)- and L | Compact resolution | | Real compactification | Web-bounded spaces | and t-equivalence | Čech-complete space | Polish space | (X)-spaces | μ-space | Lindelöf σ, K-analytic, analytic spaces | Pointwise countable type spaces | MATHEMATICS | MATHEMATICS, APPLIED | Lindelof Sigma, K-analytic, analytic spaces l(p)-, l(c)- and t-equivalence | C(X)- and L-p(X)-spaces | Cech-complete space | mu-space | Sects
Journal Article
Karpats'kì matematinì publìkacìï, ISSN 2075-9827, 06/2019, Volume 11, Issue 1, pp. 14 - 25
We partially reinforce some criteria of $L$-index boundedness in direction for functions analytic in the unit ball... 
bounded $l$-index in direction | directional derivative | unit ball | distribution of zero | analytic function | maximum modulus
Journal Article
1981, Pure and applied mathematics, ISBN 0122761502, Volume 96
Book
Journal of Mathematical Physics, Analysis, Geometry, ISSN 1812-9471, 2017, Volume 13, Issue 2, pp. 107 - 118
We find sharp sufficient conditions for the boundedness of fractional derivatives of a bounded analytic function in a Stolz angle... 
Blaschke product | Stolz angle | Bounded analytic function | Fractional derivative | fractional derivative | bounded analytic function | PHYSICS, MATHEMATICAL | BLASCHKE PRODUCTS
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2012, Volume 2012, Issue 1, pp. 1 - 7
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2012, Volume 385, Issue 1, pp. 439 - 446
We determine the relations of the t-analytic sets for the algebra H ∞ of bounded holomorphic functions in the unit disk with those in the Sarason algebra H... 
Banach function algebras | Bounded holomorphic functions | Sarason algebra | Strong uniqueness sets | t-Analytic sets | T-analytic sets
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2011, Volume 61, Issue 10, pp. 2987 - 2993
Certain classes R k ( μ , α ) ; k ≥ 2 , μ > − 1 , 0 ≤ α < 1 of analytic functions are defined in the unit disc using convolution technique... 
Functions with positive real part | Starlike | Convolution | Linear operator | Bounded radius rotation | Ruscheweyh derivative | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | UNIVALENT-FUNCTIONS | Discs | Operators | Analytic functions | Integrals | Mathematical analysis | Disks | Mathematical models | Invariants
Journal Article
数学学报:英文版, ISSN 1439-8516, 2014, Volume 30, Issue 7, pp. 1133 - 1144
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 04/2013, Volume 141, Issue 4, pp. 1415 - 1422
Consider an expansion of the real field in which every unary definable continuous function can be ultimately majorized by a definable analytic function... 
Polynomially bounded structure | Positivstellensatz | Analytic and smooth function | MATHEMATICS | MATHEMATICS, APPLIED | polynomially bounded structure | analytic and smooth function | MOMENT PROBLEM
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.